Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Frequent menstrual bleeding with clots. No pain. Worried

Hi. Im having a problem with my blood flow . I ended my period (the last round) and 9 days later I had bleeding again. I thought my period came early so I didnt really worry. What is worrying is that it is already the 10th day and the flow is not heavy at all. The blood on my pad is not a lot but it quickly turns brown. When I wipe, there is a lot of fresh red blood, sometimes with clots. This has been going on for 10 days now with no signs of ending. Please help. Im getting quite worried. There is no pain at all. And if it matters, im a virgin .
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Hormonal imbalance in the body leads to menstrual imbalance.
You are suffering from dysfunctional uterine bleeding.
I recommend you to get your blood checked for hormones.
Oral contraceptive pills for 3 months will solve your problem of irregular menstrual bleeding.
So do not worry.
Consult a Gynecologist for the same.
Hope this helps.
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor